# SDR DALA2019102216079

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,565 hours, 39,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 649, L/P 6107250) EMER LIGHTS TOGGLE WIRE SLIPS OFF THE TOGGLE AND PREVENTS ARMING WHEN SWITCH COVER IS CLOSED. WIRE LOOP NEEDS ADJUSTMENT OR REPLACEMENT. CORRECTIVE ACTION: R & R TOGGLE SWITCH COVER.
